# SDR UIEA2012100100447

- Difficulty date: September 27, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N476MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29256
- Aircraft time: 59,041 hours, 10,161 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 FLAP TRACK FAIRING HAS DAMAGE TO THE SKIN,  MEASURING 5.375 INCHES LONG, BY 2.5 INCHES WIDE. DAMAGE IS BEYOND THE LIMITS OF SRM 57-53-70, FIG 101 ALLOWABLE DAMAGE 1 AND SRM 51-70-02, FIG 101 ALLOWABLE DAMAGE GENERAL.   REPAIRED IAW EO 4457A433.
